# SDR SWI2025F00628

- Difficulty date: April 14, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N202SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000624
- Aircraft time: 21,082 hours, 12,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE CENTER AND RH SHEAR PANELS AND FORWARD END AT FR 88.  (C-CHECK RO 05/05/2025)REMOVED AND REPLACED AFT WET AREA RH LONGITUDINAL FLOOR BEAM REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. O.E.M. PART INSTALLED NO CHANGE TO WEIGHT AND BALANCE
